Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On critical values of L-functions of potentially automorphic motives

Autor
Barrera, D.; Guerberoff, L.
Tipus d'activitat
Article en revista
Revista
Manuscripta mathematica
Data de publicació
2017-07-01
Volum
153
Número
3-4
Pàgina inicial
341
Pàgina final
371
DOI
https://doi.org/10.1007/s00229-016-0900-9 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/108445 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs00229-016-0900-9 Obrir en finestra nova
Resum
In this paper we prove a version of Deligne's conjecture for potentially automorphic motives, twisted by certain algebraic Hecke characters. The Hecke characters are chosen in such a way that we can use automorphic methods in the context of totally definite unitary groups.
Citació
Barrera, D., Guerberoff, L. On critical values of L-functions of potentially automorphic motives. "Manuscripta mathematica", 1 Juliol 2017, vol. 153, núm. 3-4, p. 341-371.

Participants

Arxius